It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 17 of 17 for very heavy period after going off the pill. (0.338 seconds)


... Hi, I got off the Pill May of 2006. After being on it for 5 years. ... (0 replies)
... I assume that it was your doctor who put you on the pill in the first place, correct ? ... (4 replies)
... Everyone's experiences are different when they go off the pill. ... (5 replies)

... I've been on the pill for the majority of the past 10 years. I'm currently on Lo Loestrin. ... (2 replies)
Some IUD questions
Jul 17, 2011
... I had my Paragard IUD inserted when I was 20 after going off the pill. I loved it because I was looking for something long term, and with little hassle. ... (4 replies)
... I can sympathize about the heavier periods when off the pill. My first period off the pill was awesome because it was the first time ever that I had not a single cramp, not even a little bit! But the 15 years prior while on the pill, my cramps were excruciating. ... (9 replies)
... I was on BCP for over 10 years, I didn't have a period without it. ... (5 replies)
... From what i have heard its pretty normal to bleed quite alot after you stoptaking the pill because your body is trying to get back to its natural cycles but it should begin to calm down soon. ... (3 replies)
... water weight or bloating, or whatever, over the two and a half years that I was on Ortho Tri Cyclen Lo. I just went off of it around five days ago or so, and so far, have not experienced any abnormal acne, or any other adverse side effects, but we'll see how the coming months go. ... (16 replies)
... I decided to go back on BCP after a 7 month break. I had been on the pill for 6 years prior switching between Loestrin, Ortho tricyclen, and Ortho Tricyclen lo. ... (9 replies)
Going off of BC
Feb 25, 2007
... heavier for a lot of women. As long as it goes back to normal eventually it shouldn't be a problem. Right now I don't really care as long as my body goes back to the way it used to be. I'm very excited to feel like myself again because I honestly forgot what it's like to be "normal. ... (14 replies)
... Thanks for asking! I'll try to be as helpful as I can, because, as you said, I'm always in support of women going off the pill. ... (5 replies)
Pill & Migraines
Mar 23, 2011
... I suffer from migraines and am considering ALL things that might help. I have been on the same pill for about 10 years. I never had any side effects at all for years and have been very happy with the pill. ... (0 replies)
... I've taken almost two months of the BCP called Apri, in an attempt to correct my deeply imbalanced hormones, help with my Polycistic Ovarian, and aid in my weight loss. ... (0 replies)
... Hello everyone, I joined the boards because I am getting desperate for answers! ... (5 replies)
... Well, I've been to the doctor on and off for several years. I would like others' opinions on this, with maybe some advice. Hopefully not biased. ... (0 replies)
... you my yasmin story as I am getting some of the same stuff you've got going on and I have not been on it as long as you.... ... (12 replies)


Associated Tags: apri, bleeding vagina weird bleeding, glucophage, pain cope exhausted

Pages: 1

All times are GMT -7. The time now is 04:44 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!